Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 8, NWS Cheyenne, WY

January 24, 20124 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 24, 2012, 3:45 AM MST for 4 counties in Wyoming. It took effect at Jan 25, 2012, 2:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 24, 2012, 3:45 AM MST (10:45 UTC)
In effect from
Jan 25, 2012, 2:00 AM MST
Expired
Jan 24, 2012, 12:10 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1979 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WWUS75 KCYS 241045
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
345 AM MST TUE JAN 24 2012

...STRONG AND GUSTY WINDS POSSIBLE ON WEDNESDAY...

.WINDS IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE WILL INCREASE
EARLY WEDNESDAY MORNING. THESE WINDS WILL COMBINE WITH A STRENGTHENING
LOW LEVEL PRESSURE GRADIENT TO BRING STRONG AND GUSTY WESTERLY SURFACE
WINDS TO THE WIND CORRIDOR ON WEDNESDAY.

WYZ106-110-242300-
/O.NEW.KCYS.HW.A.0008.120125T0900Z-120126T0100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
345 AM MST TUE JAN 24 2012

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON. 

* TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AND REMAIN
  STRONG AND GUSTY THROUGH LATE IN THE AFTERNOON.

* WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH
  GUSTS TO 65 MPH ARE POSSIBLE. 

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT
  AND HIGH PROFILE VEHICLES. AREAS MOST SUSCEPTIBLE TO THE STRONG
  CROSS WINDS ARE INTERSTATE 80 BETWEEN MILEPOSTS 250 AND
  295...AND INTERSTATE 25 BETWEEN MILEPOSTS AND 67 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RJM
1 follow-up statement
914 
WWUS75 KCYS 241910
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1210 PM MST TUE JAN 24 2012

...VERY STRONG WINDS LIKELY FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING TONIGHT THROUGH WEDNESDAY EVENING...

.WINDS IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE WILL
INCREASE EARLY WEDNESDAY MORNING. THESE WINDS WILL COMBINE WITH A
STRENGTHENING LOW LEVEL PRESSURE GRADIENT TO BRING STRONG AND
GUSTY WESTERLY SURFACE WINDS TO THE WIND CORRIDOR ON WEDNESDAY.

WYZ106-110-251200-
/O.UPG.KCYS.HW.A.0008.120125T0900Z-120126T0100Z/
/O.NEW.KCYS.HW.W.0008.120125T0900Z-120126T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
1210 PM MST TUE JAN 24 2012

...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AND REMAIN
  STRONG AND GUSTY THROUGH WEDNESDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH
  GUSTS TO 65 MPH ARE POSSIBLE. ADDITIONALLY...THESE STRONG WINDS WILL
  CREATE AREAS OF BLOWING AND DRIFTING SNOW THAT WILL COVER ROAD
  SURFACES AND SEVERELY REDUCE VISIBILITIES.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT
  AND HIGH PROFILE VEHICLES. AREAS MOST SUSCEPTIBLE TO THE STRONG
  CROSS WINDS ARE INTERSTATE 80 BETWEEN MILEPOSTS 250 AND 295 AND INTERSTATE
  25 BETWEEN MILEPOSTS AND 67 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ116-117-251200-
/O.NEW.KCYS.HW.W.0008.120125T0900Z-120126T0900Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
1210 PM MST TUE JAN 24 2012

...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM MST
THURSDAY. 

* TIMING...EARLY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH
  GUSTS TO 65 MPH ARE POSSIBLE. ADDITIONALLY...THESE STRONG WINDS WILL
  CREATE AREAS OF BLOWING AND DRIFTING SNOW THAT WILL COVER ROAD
  SURFACES AND SEVERELY REDUCE VISIBILITIES.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT
  AND HIGH PROFILE VEHICLES ALONG INTERSTATE 80 SUMMIT BETWEEN
  CHEYENNE AND LARAMIE. AREAS MOST SUSCEPTIBLE TO THE STRONG CROSS
  WINDS ARE INTERSTATE 80 BETWEEN MILEPOSTS 330 AND 350.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 23, 10:51 PM MST, 4 hours 54 minutes earlier.

Area forecast discussion, Jan 23, 10:51 PM MST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 PM MST MON JAN 23 2012

.AVIATION...06Z TAF ISSUANCE...
A COLD FRONT WILL CONTINUE TO MARCH THROUGH THE AREA TONIGHT
RESULTING IN DETERIORATING CONDITIONS THROUGH THE MORNING. EXPECT
A PERIOD OF -SN DURING THE MORNING HOURS ON TUESDAY AT BOTH KRWL
AND KLAR WHERE CONDITIONS MAY EVEN DROP INTO THE IFR CATEGORY FOR
A TIME. A PERIOD OF -SN IS ALSO BE POSSIBLE KCYS THIS MORNING AS
THIS AREA OF SNOW SPILLS INTO ADJACENT EASTERN FOOTHILLS. MAY EVEN
SEE -SN REACH INTO THE WESTERN NEBRASKA PANHANDLE TERMINALS THOUGH
CONFIDENCE IS LESS...SO ONLY ADDED VCSH FOR NOW. THE -SN WILL
DEPART THIS AFTERNOON WITH CONDITIONS SLOWLY IMPROVING THEREAFTER.

&&

.PREV DISCUSSION... /ISSUED 930 PM MST MON JAN 23 2012/

.UPDATE...
SHORTWAVE ENERGY CONTINUES TO SPLIT AS IT SPINS EAST INTO THE
ROCKIES THIS EVENING. THE DOMINANT SHORTWAVE WILL PUSH ACROSS THE
FOUR CORNERS ON TUESDAY...WHILE THE NORTHERN SHORTWAVE RACES
ALONG THE CANADA/U.S. BORDER. IN BETWEEN...A WEAK SFC COLD FRONT
WILL PUSH THROUGH SE WYOMING/WRN NEBRASKA LATE TONIGHT/EARLY
TUESDAY. STILL LOOKS LIKE COOLER AIR WILL BE USHERED IN ALONG WITH
A PERIOD OF LIGHT SNOW. DID NOT MAKE SIGNIFICANT CHANGES TO THE
SNOW AMOUNT FORECAST WITH GENERALLY 3 TO 6 INCHES IN THE
SNOWY/SIERRA MADRE/LARAMIE RANGES...1 TO 3 INCHES FOR ELEVATIONS
BELOW 7500 FEET WEST OF THE LARAMIE RANGE...AND LESS AN INCH OUT
ON THE EASTERN PLAINS.

.PREV DISCUSSION... /ISSUED 129 PM MST MON JAN 23 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY MORNING...

FORECAST CHALLENGES DEAL WITH SNOW ACCUMULATIONS WITH A WEAK
SYSTEM TONIGHT THROUGH TUESDAY AND THEN STRONG WIND POSSIBILITY
TUESDAY NIGHT THROUGH THURSDAY.

CURRENTLY...ARCTIC BOUNDARY LIES ACROSS WESTERN SOUTH DAKOTA BACK
INTO CENTRAL MONTANA THIS AFTERNOON. SURFACE HIGH PRESSURE OVER
SOUTHEAST WYOMING AND NORTHERN COLORADO HAS KEPT WINDS FAIRLY
LIGHT COMPARED TO WHAT WE HAVE BEEN SEEING. STILL GUSTY IN OUR
WIND PRONE AREAS...BUT WELL BELOW HEADLINE CRITERIA. FURTHER
WEST...A PACIFIC STORM SYSTEM MOVING INTO THE CALIFORNIA SIERRAS
INTO NEVADA. SYSTEM HAS SPLIT AS FORECAST WITH MAIN ENERGY OVER
SOUTHERN CANADA AND THE SYSTEM OVER CALIFORNIA PUSHING SOUTHEAST.

SHORT RANGE MODELS SHOWING A WEAK FRONT MOVING INTO THE AREA
TONIGHT WITH INCREASING POPS ACROSS CARBON AND WESTERN CONVERSE
COUNTIES. FRONT FORECAST TO BE POSITIONED ROUGHLY FROM CHADRON TO
JUST NORTH OF RAWLINS BY TUESDAY MORNING 12Z. FRONT THEN FORECAST
TO MOVE THROUGH SOUTHEASTERN WYOMING DURING THE LATE MORNING. WILL
MOST LIKELY HAVE OUR MAX TEMPERATURES HERE AT CHEYENNE IN THE
MORNING...WITH STEADY OR SLOWLY FALLING TEMPERATURES THROUGH THE
DAY. MODELS PAINTING FAIRLY WIDESPREAD QPF ACROSS THE CWA DURING
THE DAY...THOUGH ON THE LIGHT SIDE. LOOKS LIKE OUR NORTH FACING
MOUNTAIN RANGES SHOULD GET THE BEST SNOWFALL WITH 3 TO 6 INCHES
POSSIBLE. ELSEWHERE...NORTHERN CARBON COUNTY SHOULD SEE AN INCH OR
SLIGHTLY HIGHER WITH A HALF INCH OR LESS EAST OF THE LARAMIE
RANGE. DECIDED TO HOLD OFF FOR NOW ON ANY ADVISORIES FOR THE
SNOWY...SIERRA MADRE AND NORTHERN LARAMIE RANGES AS THEY SHOULD
FALL JUST SHORT OF 6 INCHES. BUT THE EVENING SHIFT WILL NEED TO
REASSESS WITH THE 00Z FORECAST RUN. GOOD THING WITH THIS SYSTEM IS
THAT WINDS ARE FORECAST TO BE QUITE WEAK TUESDAY...SO WE DO NOT
HAVE TO WORRY ANY ABOUT BLOWING/DRIFTING SNOW.

THIS SYSTEM MOVES THROUGH TUESDAY AFTERNOON WITH STRONG RIDGING
BUILDING IN OVERNIGHT INTO WEDNESDAY. GFS SHOWING 700MB WINDS
RAPIDLY INCREASING TUESDAY NIGHT TO 45-50KTS AS THE RIDGE BUILDS
IN AND THE CRAIG TO CASPER 700MB GRADIENT INCREASING TO 60MTRS
AFTER 06Z. LOCAL WRKHGT PRODUCT SHOWS 70MTRS/49MTRS AT 850 AND
700MB RESPECTIVELY BY WEDNESDAY AFTERNOON...SO LOOKS LIKE ANOTHER
POSSIBLE WIND EVENT BY WEDNESDAY AFTERNOON. HAVE ADJUSTED OUR
USUAL WIND PRONE AREAS UP IN WIND SPEEDS BEGINNING LATE TOMORROW
NIGHT THROUGH WEDNESDAY NIGHT. WE STILL HAVE A LITTLE TIME ON ANY
WATCHES AND WILL LET THE MID SHIFT TAKE ANOTHER LOOK AT THINGS.
WILL CONTINUE HIGH WIND WORDING IN THE HWO. STRONG AND GUSTY WINDS
LOOK TO CONTINUE INTO THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...
RATHER PROGRESSIVE PATTERN EXPECTED TO CONTINUE ACROSS THE REGION
THIS PERIOD WITH A COUPLE OF UPPER SYSTEM AFFECTING THE AREA. THE
FIRST SHOULD SCOOT ACROSS THURSDAY NIGHT INTO FRIDAY AND BRING
SIMILAR EFFECTS TO THE LAST FEW SYSTEMS...A SHOT OF LIGHT
PRECIPITATION AND COOLER AIR. PCPN CLEARING OUT FRIDAY
MORNING/EARLY AFTERNOON AS UPPER TROF AXIS PASSES BY LEAVING NW
FLOW OVER THE CWA IN ITS WAKE. NUDGED MAXS DOWN A BIT FOR FRIDAY
AS COOLER AIR SEEMS A BIT UNDERDONE BY MODELS. SLOW WARMUP THEN
ENSUES FOR SATURDAY AND SUNDAY AS HEIGHTS RISE SLOWLY. NEXT UPPER
SHORTWAVE WILL APPROACH ON MONDAY AND SHOULD INCREASE SOME MTN
SNOW SHOWERS THEN. IN THE MEANTIME THERE WILL BE PERIODS OF
ENHANCED WINDS AROUND THE MTNS AS LEE TROFFING DEVELOPS AT TIMES
BUT NO BIG WIND EVENTS ANTICIPATED.

&&

.FIRE WEATHER...
MINIMAL FIRE WEATHER CONCERNS. EXPECT AN INCREASE IN MINIMUM
AFTERNOON RELATIVE HUMIDITIES AND CHANCES FOR LIGHT SNOW TONIGHT
THROUGH TUESDAY WITH LIGHT WINDS AS A WEAK COLD FRONT MOVES
THROUGH THE AREA. WEST WINDS BEGIN TO INCREASE BEHIND THIS FRONT
TUESDAY NIGHT AND PERSIST INTO THURSDAY AS HIGH PRESSURE BUILDS
INTO SOUTHEAST WYOMING. DRY AND MILD WEATHER CONTINUES ON
THURSDAY BEFORE COOLER AND MORE SEASONABLE WEATHER PREVAILS FRIDAY
INTO THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

UPDATE/AVIATION...HAHN
SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM...RE
Hazardous weather outlook, Jan 23, 2:39 PM MST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
239 PM MST MON JAN 23 2012

WYZ101>119-242145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
239 PM MST MON JAN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK COLD FRONT WILL APPROACH WESTERN WYOMING THIS EVENING AND
WILL MOVE INTO SOUTHEAST WYOMING OVERNIGHT. WITH THIS
FRONT...WIDESPREAD LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE
NORTHERN LARAMIE RANGE AND CARBON COUNTY. MOUNTAIN ACCUMULATIONS
OF 4 TO 6 INCHES ARE POSSIBLE WITH 1 TO 2 INCHES POSSIBLE ACROSS
CARBON AND NORTHERN ALBANY COUNTIES OVERNIGHT. THIS SNOW WILL
ACCUMULATE ON ROAD SURFACES AND CREATE HAZARDOUS DRIVING CONDITIONS
FOR TUESDAY MORNING. TO THE EAST OF THE LARAMIE RANGE...A DUSTING
TO A HALF INCH IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG AND GUSTY WEST WINDS OF 50 TO 60 MPH WILL BE POSSIBLE
LATE TUESDAY EVENING AND CONTINUING INTO THURSDAY MORNING FOR THE
WIND PRONE AREAS INCLUDING ARLINGTON...VEDAUWOO AND BORDEAUX.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-242145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
239 PM MST MON JAN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 12:10 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte38 hr

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.